Polygonal ornament in conodonts
Version of Record online: 9 OCT 2007
Volume 26, Issue 4, pages 287–288, December 1993
How to Cite
ZHURAVLEV, A. V. (1993), Polygonal ornament in conodonts. Lethaia, 26: 287–288. doi: 10.1111/j.1502-3931.1993.tb01533.x
- Issue online: 9 OCT 2007
- Version of Record online: 9 OCT 2007
- received 2nd September, 1992; revised manuscript received 28th April, 1993.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!